# SDR CALA2024032800901

- Difficulty date: March 26, 2024
- Submitted: March 28, 2024
- Operation: Air carrier
- Aircraft: N57862
- Make and model: Boeing 757-33N
- Aircraft serial: 32586
- Aircraft time: 61,610 hours, 18,280 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 4052506955
- Part serial: 97039107
- Condition: Failed
- Location: Right
- Part time: 93,287 hours, 22,511 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT FMC FAIL LIGHT IS ON LP 7452038 MEL 3461AK WAS CLEARED. MUST REPLACE R FMC REF AMM34-61-01-024-001-002 UNLOCKED TO CLEAR WITH R FMC R&R FMC IN SFO WITH TT# 1524492 AC 0862 REF IPC EQUIPMENT AND SOFTWARE INSTL- MAIN ELECTRONICS EQPT CTR FMC REFERENCE: CYC CB NO HELP REQUEST MEL COMPLIED WITH MEL 34-61-01-08.  RIGHT FMC FAIL DEFERRED REF MEL 3461AK. COMPUTER, FLT M OFF 19-3461-9-0004 9107 ON 0000 COMPUTER, FLT M OFF 19-3461-9-0004 9107 ON 19-3461-9-0004 9498 RPLD R FMC COMPUTER REF AMM 34-61-01-424-005-002 AND VERIFIED ALL SOFTWARES ARE IDENTICAL TO FMC L (OP PROGRAM, OPC, AMI, FIDO, & NAV DATABASE). REF GMM 5-35-40, PERFORMED CAT LLL CHECK TEST 30 AT THE MCDP AND TEST PASSED. FULL CAT LLL CAPABILTIES ADD EMP:U076986,U410201 RESTORED.
